MAUDE Adverse Event Report: KARL STORZ SE & CO. KG ENDOFLATOR 40

KARL STORZ SE & CO. KG ENDOFLATOR 40
Model Number UI400
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device in question was returned to manufacturer.This information is reflected in section d9.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
The following was reported: "error 321." no negative impact in state of health reported.

Brand Name
ENDOFLATOR 40
Common Device Name
ENDOFLATOR 40
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen 78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key25210885
Report Number9610617-2026-01128
Device Sequence Number21433347
Product Code FCX
UDI-Device Identifier04048551326640
UDI-Public04048551326640
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K161554
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUI400
Device Catalogue NumberUI400
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/05/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2026
Initial Report FDA Received Date05/18/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown